MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Model Number XPER FLEX CARDIO FC2010 REV C
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the nibp (non-invasive blood pressure) is not turning off at times.Additional information received indicated that, the cuff would inflate but not deflate and complete the normal cycle.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.
 
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that the nibp (non-invasive blood pressure) is intermittently not turning off at times.Additional information received indicated that, the cuff would inflate but not deflate and complete the normal cycle.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.

Brand Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Common Device Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
derek sammarco
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key13471620
Report Number1051786-2022-00010
Device Sequence Number4826625
Product Code MWI
UDI-Device Identifier00884838084902
UDI-Public00884838084902
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberXPER FLEX CARDIO FC2010 REV C
Device Catalogue Number453564634201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2022
Supplement Date Received by Manufacturer02/18/2022
Initial Report FDA Received Date02/07/2022
Supplement Report FDA Received Date03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown